Show simple item record

dc.contributor.authorCavalcanti, Marcelo M. ( )
dc.contributor.authorDomingos Cavalcanti, V. N. ( Orcid Icon 0000-0002-1047-3763 )
dc.contributor.authorSoraino, J. A. ( )
dc.date.accessioned2018-11-15T22:45:54Z
dc.date.available2018-11-15T22:45:54Z
dc.date.issued1998-03-10
dc.identifier.citationCavalcanti, M. M., Domingos Cavalcanti, V. N., & Soriano, J. A. (1998). Existence and boundary stabilization of a nonlinear hyperbolic equation with time-dependent coefficients. Electronic Journal of Differential Equations, 1998(08), pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7796
dc.description.abstract

In this article, we study the hyperbolic problem

K(x, t)utt - ∑nj=1 (α(x, t) uxj) + F(x, t, u, ∇u) = 0
u = 0 on Γ1, ∂u / ∂v + β(x)ut = 0 on Γ0
u(0) = u0, ut(0) = u1 in Ω,

where Ω is a bounded region in ℝn whose boundary is partitioned into two disjoint sets Γ0, Γ1. We prove existence, uniqueness, and uniform stability of strong and weak solutions when the coefficients and the boundary conditions provide a damping effect.

en_US
dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1998, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectBoundary stabilizationen_US
dc.subjectAsymptotic behaviouren_US
dc.titleExistence and Boundary Stabilization of a Nonlinear Hyperbolic Equation with Time-dependent Coefficientsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record